MathSciNet Relay Station
MathSciNet bibliographic data
MR2465654 (2009i:13033) 13D45 (13H10)
Schenzel, Peter On endomorphism rings and dimensions of local cohomology modules. Proc. Amer. Math. Soc. 137 (2009), no. 4, 1315–1322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement